# SDR UPS98826756

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LTS INOP.  REMOVED AND REPLACED EMER BATTERY PACK, GROUND CHECKS NORMAL.  ON P/N 5708458-503 S/N FTL 145 OFF P/N 5708458-503 S/N 925.
